Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 708497, 17 pages
http://dx.doi.org/10.1155/2015/708497
Research Article

An Efficient Explicit Finite-Difference Scheme for Simulating Coupled Biomass Growth on Nutritive Substrates

1College of Mathematics, Taiyuan University of Technology, China
2School of Aerospace Systems, University of Cincinnati, 2851 Woodside Dr, Cincinnati, OH 45221, USA

Received 16 July 2014; Accepted 29 October 2014

Academic Editor: Seungik Baek

Copyright © 2015 G. F. Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. F. Sun, G. R. Liu, and M. Li, “An Efficient Explicit Finite-Difference Scheme for Simulating Coupled Biomass Growth on Nutritive Substrates,” Mathematical Problems in Engineering, vol. 2015, Article ID 708497, 17 pages, 2015. https://doi.org/10.1155/2015/708497.